The Normal Meromorphic Functions Family Concerning Higher Order Derivative and Shared Set by One-Way

.
DOI: 10.4236/apm.2011.16058   PDF   HTML     3,576 Downloads   7,184 Views  

Abstract

Let F be a meromorphic functions family on the unit disc Δ, If for every (the zeros of f is a multiplicity of at least k) and if then and ( ), then F is normal on Δ.

Share and Cite:

Y. Li, "The Normal Meromorphic Functions Family Concerning Higher Order Derivative and Shared Set by One-Way," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 322-324. doi: 10.4236/apm.2011.16058.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] W.-H. Zhang, “The Normality of Meromorphic Functions Concerning One-Way Sharing Set,” Journal of Nanhua University, Vol. 18, 2004, pp. 36-38.
[2] W.-H. Zhang, “The Normality of Meromorphic Functions,” Journal of Nanhua University, Vol. 12, No. 6, 2004, pp. 709-711.
[3] F.-J. Lv and J.-T. Li, “Normal Families Related to Shared Sets,” Journal of Chongqing University: English Edition, Vol. 7, No. 2, 2008, pp. 155-157.
[4] X. C. Pang and L. Zalcman, “Normal Families and Shared Values,” Bulletin of London Mathematical Society, Vol. 32, No. 3, 2000, pp. 325-331. doi:10.1112/S002460939900644X
[5] W. K. Hayman, “Meromorphic Function,” Oxford University Press, London, 1964.
[6] J. Clunie and W. Hayman, “The Spherical Derivative of Integral and Mer-Functions,” Commentarii Mathematici Helvetici, Vol. 40, 1966, pp. 117-148. doi:10.1007/BF02564366

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.